# SDR UIEA2019092405569

- Difficulty date: September 24, 2019
- Submitted: September 27, 2019
- Operation: Air carrier
- Aircraft: N663GT
- Make and model: Boeing 767324
- Aircraft serial: 27568
- Aircraft time: 101,746 hours, 19,556 cycles
- System (JASC): 2610 · Detection System
- Part: Status Message
- Condition: False Activation
- Location: Cockpit
- Stage of operation: IN
- How discovered: V
- Nature of condition: N
- Precautionary procedure: K

## Discrepancy

MAIN CARGO LOOP STATUS MESSAGE. TRANSFERRED TO MDDR # 118203 IAW MEL 26-16-02-01, CAT C. COMPLIED WITH MX PROCEDURE. MCC NOTIFIED AND PLACARDS INSTALLED. LP 1111426 - M9: PERFORMED FIM 26-14 FT 809 BITE PROCEDURE AND NO FAULTS NOTED. OPS CHECK NORMAL. THIS CLEARS MDDR #118203. PLACARDS REMOVED AND MCC NOTIFIED.
